# SDR P5CA9800002

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AND BARE METAL AND FRETTING FOUND ON MOUNTING FLANGES FOR AIR CONDITIONING HINGE PANELS IN SEVERAL PLACES LT AND RT SIDES.  REMOVED SURFACE CORROSION TREATED AND PRIMED IAW SRM 51-10-02.
